# SDR MASA200700322

- Difficulty date: June 11, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 8,421 hours, 6,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2697 PSP - PILOT REPORTED THE EMERGENCY LIGHT INOP AT ROW 15 AND 16 CEILING AND SIDEWALL.  MX APPLIED EXTERNAL POWER TO THE AIRCRAFT AND OPS CHECKED NORMAL.
